Thyroid Disorders Community
Nausea with Natur-throid
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Nausea with Natur-throid

Has anyone experienced nausea and some stomach discomfort when taking natur-throid. I have been taking it almost two weeks and noticed that I get nausea right after I take it and have stomach discomfort. I asked my doctor and he said it might take some time for my body to get used to it. I use to take Armour and didn't have stomach issues with that and this is suppose to be the same ingredients.
Related Discussions
393685_tn?1325870933
Yes I do with both Armour and NT. I have a very sensitive stomach  since the hypohe// I was in for a few years.

I stopped swollowing the meds and now do it sublingual. That has helped me alot.

Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Thyroid Answerers
649848_tn?1357751184
Blank
Barb135
FL
Avatar_m_tn
Blank
gimel
MI
Avatar_f_tn
Blank
goolarra
Sisters, OR
Avatar_m_tn
Blank
flyingfool
WI
168348_tn?1379360675
Blank
ChitChatNine
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia